# SDR UALA2011101305564

- Difficulty date: October 13, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,866 hours, 11,948 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 7
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND HYDRAULIC FLUID AT THE OUTBOARD AILERON.  REPLACED RT WING O/B AILERON ACTUATOR, OPS & LEAK CHECKED NORMAL.  PERFORMED RII INSPECTION ON LT WING OUTBOARD AILERON PCU.  PERFORMED OPS CHECK.  NO DEFECTS FOUND.
